Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I spoke too soon!!!

Posted by TrishP on November 29, 2006, at 16:20:04

In reply to Re: I spoke too soon!!! TrishP, posted by Quintal on November 29, 2006, at 15:55:38

> Depakote is hardly a drug without major side effects in itself and the underlying probelm (akathisia?) is quite serious! If the Abilify is having such a strong effect to cause this type of EPS there is a risk, I don't know how great exactly, but there is a risk of developing a permanent movement disorder with long-term treatment. It may dissappear during continued treatment only to reappear when you stop taking the drug years later.
>
> Your experience with Abilify seems to be quite similar to my own. I don't know how you've tolerated it this long!

So, is the irritabiity caused by the akathesia?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TrishP thread:708644
URL: http://www.dr-bob.org/babble/20061129/msgs/708666.html